SISSA Open Science

Quasi-periodic solutions of the equation v_{tt}-v_{xx}+v^3=f(v)

Show simple item record

dc.contributor.author Baldi, Pietro en_US
dc.date.accessioned 2005 en_US
dc.date.accessioned 2011-09-07T20:27:45Z
dc.date.available 2005 en_US
dc.date.available 2011-09-07T20:27:45Z
dc.date.issued 2005 en_US
dc.identifier.citation Discrete Contin. Dyn. Syst. 15 (2006) 883-903 en_US
dc.identifier.uri http://preprints.sissa.it/xmlui/handle/1963/1722 en_US
dc.description.abstract We consider 1D completely resonant nonlinear wave equations of the type vtt -vxx = -v 3 +O(v 4) with spatial periodic boundary conditions. We prove the existence of a new type of quasi-periodic small amplitude solutions with two frequencies, for more general nonlinearities. These solutions turn out to be, at the first order, the superposition of a traveling wave and a modulation of long period, depending only on time. en_US
dc.format.extent 237540 bytes en_US
dc.format.mimetype application/pdf en_US
dc.language.iso en_US en_US
dc.relation.ispartofseries SISSA;41/2005/M en_US
dc.relation.ispartofseries arXiv.org;math.AP/0506089 en_US
dc.title Quasi-periodic solutions of the equation v_{tt}-v_{xx}+v^3=f(v) en_US
dc.type Preprint en_US
dc.contributor.department Functional Analysis and Applications en_US
dc.contributor.area Mathematics en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search SISSA Open Science


Browse

My Account